# SDR C2XA11RI049

- Difficulty date: March 21, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 16,574 hours, 9,326 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158861
- Part serial: 1379
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 16,574 hours, 9,326 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2332 - EWR- FLIGHT CREW REPORTS E2 ANTI ICE FAIL AND E2 BLEED SYSTEM FAIL INDICATION.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED E2 BLEED VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
